# SDR UIEA2012022000055

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25221
- Aircraft time: 68,369 hours, 14,444 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR OPERATION NOISEY.  VISUALLY INSPECTED RADAR TILT AND PAN MOTOR AND GEAR ASSY NO OBVIOUS DEFECT IAW AMM 34-43-00.
